# SDR ASAA2024102454014

- Difficulty date: October 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 54,858 hours, 16,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANELS HAS CORROSION FROM STA 807 TO STA 727A. GROUNDED - YES. REMOVED CORROSION FROM AFT CARGO PIT L/H TRANSITION PANEL AND PANEL WAS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. FABRICATED NEW TRANSITION PANEL AND INSTALLED IAW B737-800 SRM 51-40-02-0G-0W= 1" O= .040 R= .034 L= 2" D= .006.
